Ask an expert
Question

13 Dec 2005

Molipaxin
Does anyone else who is on this medication have a problem waking up and then struggling to keep their eyes open during the course of the day? I feel like I haven't slept at all, my eyes burn from the effort of keeping them open and thinking and doing work on the computer. Have to dose myself with copious amounts of bioplus, ginseng, coffee to get through the day. When I take it at night I can't keep awake for very long. It doesn't make a difference how early in the morning I take it, I still struggle with that drugged feeling the next morning.

Can I just stop taking it? It was prescribed for anxiety and insomnia but I think I prefer not sleeping to this!
Answer 391 views
Expert
CyberShrink
cybershrink

01 Jan 0001

Molipaxin is the trade name for Trazodone, and antidepressant. It seems to have gone a bit overboard in successfully treating your insomnia, hasnt it ! Its best not to stop it immediately, but a bit more gradually, though there would probably be no particular problems on stopping. Best o all, see the doctor who prescribes it for a re-assessment.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.